Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
186 Doctors are Online

On birth control, have irregular periods, weight gain, breast soreness and enlargement, spotting, weird movement in stomach, hpt negative. Cause?

I m on birth control and have always had regular periods here in the past three months they have been irregular especially this month jus very little spotting and brown I have been gaining weight and my boobs hurt and are bigger and every now and then I feel something move in my stomach And at night time and morning I feel sick but don t puke I have taken a pregnancy test but it was negative pregnant?
Asked On : Wed, 31 Oct 2012
Answers:  0 Views:  12 Awaiting Answer
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor